Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Recurring pounding headaches, high fever, black colored urine. Is this typhoid infection?

i have experienced recurring headache (pounding headache to be exact). together with headache, i also experienced a high fever . there are times that i my fever cools down but eventually it comes back hours after. i have been taking different antibiotics but it was no use. i still experienced the same headache and fever. now, my urine has turned into something black. what can you tell about my illness? is this typhoid or what? please i am begging you help me...thank you so much in advance for any response.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing to Healthcare Magic.
I have gone through your query and understood your concerns.
With this presentation, I think the cause is probably an infection. This could either be bacterial, viral or parasitic. In the tropics, malaria would likely be the cause but typhoid fever is not often associated with black colored urine. Black colored urine is resulting from rapid breakdown or your red blood cells. It could still be possible that you had an infection which is not associated with black colored urine and as a result, you took some antibiotics that are not good to your body (may be a case enzyme deficiency like G6PD) leading to black colored urine. Now as a result of black colored urine, you run the risk of kidney injury if those black substances are not rapidly removed from the body. In my opinion, I would suggest you rush to the Emergency doctor for proper assessment and management.
I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us.
I wish you good health.
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor